# SDR GAIA0192ST

- Difficulty date: April 2, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED BS 1070 STRINGER 22L UPPER FLANGE IS CORRODED.  ACCOMPLISHED STRINGER REPAIR BS 1070 STRINGER 22L IAW B727 SRM 53-10-3 FIG 1.  (M)
